Applied Mathematics

Vol.5 No.8(2014), Paper ID 45710, 8 pages

DOI:10.4236/am.2014.58118

 

Generalization of Uniqueness Theorems for Entire and Meromorphic Functions

 

Harina P. Waghamore, N. Shilpa

 

Department of Mathematics, Central College Campus, Bangalore University, Bangalore, India
P. G. Department of Mathematics, M. E. S. College, Bangalore, India

 

Copyright © 2014 Harina P. Waghamore, N. Shilpa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Waghamore, H. and Shilpa, N. (2014) Generalization of Uniqueness Theorems for Entire and Meromorphic Functions. Applied Mathematics, 5, 1267-1274. doi: 10.4236/am.2014.58118.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.